# SDR REXA2022062201300

- Difficulty date: June 19, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 32,469 hours, 30,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: NA
- Condition: Loose
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED FLOOR LEVEL EXIT SIGN AT LEFT OVERWING EMERG. EXIT INOP.	RESEATED ELECTRICAL CONNECTOR. OPS TEST GOOD IAW CRJ 20033-51-00.
